# SDR SWAA2021091404215

- Difficulty date: August 7, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVHD BULLNOSE EMERGENCY LIGHT LENSES NOT SECURED AT ROWS 8DEF AND 22DEF ; / [01] REMOVED AND REPLACED EMERGENCY LIGHT LENSES AT ROWS 8DEF AND 22DEF PER AMM 33-51-03.; [02] INSTALLATION INSPECTION C/W.
